Advertising Disclosure
10 Best sinus medicine in Canada
- Best Choice01HydraSense
hydraSense NetiRinse Refill Salt Packets, Universal Pre-Measured Self-Mix Packets, Reduces and Relieves Nasal Cold Symptoms, 60 Count
Free Shipping - Curious about how we select the top products for you? Explore How It Works
- 02Buckley's
Buckley's Cough Syrup, Complete Extra Strength Mucus Relief, Cough & Cold & Flu Medicine, Headache and Sinus Relief, 250 mL (Packaging May Vary)
Free ShippingMain highlights- COUGH SYRUP: Provides fast-acting relief for aches and pains, fever and chills, sore throat pain, wet cough, nasal and sinus congestion, and chest congestion;
- CONTAINS CAMPHOR & MENTHOL: Buckley's syrups use a unique blend of herbal ingredients that hasn't changed for 100 years, including camphor, menthol to help relieve nasal congestion, and pine needle oil and Canada balsam; To be sure this product is right for you, always read and follow the label
- CONTAINS CAMPHOR & MENTHOL: Buckley's syrups use a unique blend of herbal ingredients that hasn't changed for 100 years, including camphor, menthol to help relieve nasal congestion, and pine needle oil and Canada balsam;
- CONTAINS ACETAMINOPHEN: Non-drowsy, each teaspoon (5 mL) of Buckley's Complete contains 325 mg acetaminophen for reducing fever and relieving aches and pain, 200 mg of the guaifenesin expectorant to loosen mucus and phlegm buildup, and 20 mg of menthol to suppress your cough and relieve nasal congestion;
- AGES 12+: Formulated for adults and children 12 years and older, take 2 teaspoons (10 mL) every 4-6 hours (do not take more than 40 mL in 24 hours); If preferred, mix with equal parts honey;
- 03Tylenol
TYLENOL Sinus Extra Strength eZ Tabs, Relieves Sinus congestion and other Sinus symptoms, Daytime and Nighttime, Convenience Pack, 40ct
Free ShippingMain highlights- Tylenol Sinus Extra Strength Daytime/Nighttime Combo, 24+16 pack, helps relieves your day and night sinus symptoms
- Night tablets also contain 2 mg of Chlorpheniramine Maleate as an antihistamine for runny nose and sneezing
- Get fast, effective relief of symptoms including sinus-related pain and pressure, sinus headache, sinus congestion, aches and pains and runny nose and sneezing (nighttime only) due to the common cold or flu
- For adult uses only (12 years and older). Take 1-2 caplet tablets every 4 hours as needed; Do not exceed a combined total of any 8 caplets in 24 hours
- Each day and night tablet contains 500 mg of Acetaminophen to help relieve pain and reduce fever, 5 mg of Phenylephrine Hydrochloride for nasal decongestion
- 04Tylenol
TYLENOL Extra Strength Sinus eZ Tabs, Relieves Sinus congestion and other sinus Symptoms, Daytime, 40ct
Free ShippingMain highlights- To use, Adults and children 12 years and older, take 1-2 daytime tablets every 4 hours as needed
- Made with 500 mg of Acetaminophen for help relieve pain and reduce fever and 5 mg of Phenylephrine Hydrochloride for nasal decongestion
- Made in an easy-to-swallow tablet form
- Get effective relief of symptoms including nasal congestion, sinus pain and pressure, fever, sore throat, and headache due to the common cold or flu
- 40-count package of Tylenol Sinus Extra Strength Day Time Tablets help relieve your morning sinus symptoms
- Value for Money05BENYLIN
BENYLIN Extra Strength Cold and Sinus Caplets, Relieves Cold and Sinus symptoms, Daytime and Nighttime, Convenience Pack, 20ct
Free ShippingMain highlights- Night tablets also contain 2 mg of antihistamine Chlorpheniramine Maleate to relieve runny nose and sneezing
- Get fast, effective relief of sinus pain, nasal congestion, headache and fever
- Each package contains 20 tablets with 10 Day tablets and 10 Night tablets
- Both Day and Night tablets contain 5 mg of decongestant Phenylephrine Hydrochloride to relieve nasal congestion and 500 mg of analgesic Acetaminophen to relieve sinus pain, headache and fever
- Benylin Extra Strength Cold and Sinus Day/Night Tablets, 20 Count, are a portable and convenient solution to relief your cold and sinus symptoms during the day and night
- 06NEO CITRAN
NEOCITRAN® ES Cold & Sinus Night Lemon
Free ShippingMain highlights- Try the daytime formula from NeoCitran for non-drowsy relief during the day
- Suitable for adults and children ages 12 and older
- NeoCitran's most popular formula provides effective relief from sore throat pain, headache, sinus and nasal congestion, runny nose, and sneezing so you can rest
- Extra-strength nighttime cold and sinus medicine
- Dissolve the contents of a single-dose pouch in boiling water to create a soothing, lemon-flavored bedtime beverage
- 07Boiron
Boiron Sinusalia, 60 Tablets, Homeopathic Medicine for Nasal Congestion and Pain Related to Sinus Inflammation Like Stuffy Nose and Sinus Pressure, Non-Drowsy, For Ages 4 to Adult
Free ShippingMain highlights- HOMEOPATHIC MEDICINES: Help keep your family healthy with Boiron's line of cough, cold & flu medicines. Try Coryzalia for relief from sneezing, runny nose & nasal congestion, Oscillococcinum for relief from flu-like symptoms & Stodal for cough relief.
- HOMEOPATHIC MEDICINE FOR THE WHOLE FAMILY: Sinusalia can be used to provide relief from nasal congestion and pain from sinus inflammation by children 4 years of age to adults. Sinusalia tablets dissolve quickly, so they are easy to take without water.
- HOMEOPATHIC MEDICINE FOR SINUS RELIEF: Sinusalia is a homeopathic medicine that relieves congestion & pain due to sinus inflammation, like a stuffy nose, facial pain or pressure. Use this non-drowsy solution to help your family in cold or allergy seasons.
- FOUNDED IN 1932: With a presence in Canada for 30 years, you can rely on Boiron homeopathic medicines for your whole family, from newborns to the elderly. Homeopathic medicines may not be right for everyone, always read and follow the label.
- 08Tylenol
TYLENOL Extra Strength Flu eZ Tabs, Relieves Flu symptoms, Daytime, 20ct
Free ShippingMain highlights- Tylenol Extra Strength Flu Daytime and Nightime eZ Tablets, 20 Count provide relief of flu symptoms
- To use, Adults and children 12 years and older, take 1-2 daytime OR nightime tablets every 4 hours as needed
- Nighttime tablets add 2 mg of chlorpheniramine maleate, an antihistamine, for relief of runny nose and sneezing
- Each package contains 10 tablets: 10 Daytime and 10 Nighttime tablets; eZ Tabs format is easy to swallow and provides fast and effective relief
- Both Day and Night Tablets are made with: 500 mg of acetaminophen for pain and fever relief, 10 mg of dextromethorphan hydrobromide for cough suppression, and 5 mg of phenylephrine hydrochloride for relief of nasal congestion
- 09Tylenol
TYLENOL Extra Strength Cold eZ Tabs, Relieves Cold symptoms, Daytime and Nighttime, Convenience Pack, 40ct
Free ShippingMain highlights- Tylenol Extra Strength Cold Daytime + Nightime Cool Burst eZ Tabs, 24 + 16 pack, relieves symptoms when colds strike so you can get back to your normal, whatever that is
- Get effective relief of nasal congestion, dry cough, fever, aches and pain, runny nose and sneezing
- Each package contains 40 tablets: 24 Daytime and 16 Nighttime tablets; eZ Tabs format is easy to swallow and provides fast and effective relief
- Each Nighttime tablet also contains 2 mg of Chlorpheniramine Maleate as an antihistamine for runny nose and sneezing. Nighttime relief so you can rest.
- Each Daytime and Nighttime tablet contains 500 mg of Acetaminophen to help relieve pain and reduce fever, 10 mg of Dextromethorphan Hydrobromide for cough suppression, and 5 mg of Phenylephrine Hydrochloride for nasal decongestion
- 10Kids 0-9
Kids 0-9 Sinus Oral solution 25 ml
Main highlights- Your kid sneezes because a cold or allergies and/or has consistent headaches? Try Sinus Oral solution!